# SDR AALA202507257127

- Difficulty date: April 16, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: D5311104920500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON UPPER RADIUS OF WINDSHIELD CENTER POST LOWER ATTACHMENT AREA INTERNAL SIDE LH. MAINTENANCE PERFORMED TIME LIMITED REPAIR LOC WINDSHIELD CENTER POST LOWER ATTACHMENT AREA INTERNAL FRAME 2 Y0 SIDE LH AND RH. IAW EA 363987.
